# SDR 97ZZZX1269

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1519 L49r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MPV MAINTENANCE CHECK, FOUND CENTER W/W TUNNEL SKIN CORRODED OTBD SIDE OF LONGERON 49R, STA 1519. SUSPECT CAUSE WAS MOISTURE.  PROPER APPLICATION OF CORROSION PREVENTIVE COULD PREVENT RECURRENCE.
